# SDR CA140214004

- Difficulty date: February 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,083 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: CDU3933AE05
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE CAPTAIN`S, ARCDU, AUDIO AND RADIO CONTROL DISPLAY UNIT FAILED. THE CREW TRIED TO RESET THE UNIT SEVERAL TIMES TO NO AVAIL.  DECISION TO RETURN TO DEPARTURE AIRPORT WAS MADE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE MET THE ACFT AND REPLACED THE ARCDU UNIT, IAW AMM 23-81-01.  AFT PROCEEDED WITHOUT FURTHER INCIDENT.
